MathSciNet Relay Station
MathSciNet bibliographic data
MR1044541 (91g:68108) 68Q55 (06B35 18D15)
Jung, Achim Cartesian closed categories of algebraic cpo's. Theoret. Comput. Sci. 70 (1990), no. 2, 233–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement